How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 34708
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
5625079
Type Your Medical Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

I feel light headed and off balance when I step on floors. 2

Customer Question

I feel light headed and off balance when I step on floors.
JA: How long have you been dealing with this? Is there anything in particular that makes your head feel worse or better?
Customer: 2 days. No just when I step on to flooring I feel like I am walking on ice for a few steps.
JA: Anything else in your medical history you think the doctor should know?
Customer: I take blood pressure medicine and carvedlol-12.5 & Atorvastatin 10mg. Trying to get them fill prescription ran out 5 days ago. Questioning these could have that effect on me in that short time.
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Arun Phophalia replied 1 month ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with the reply momentarily.

Expert:  Dr. Arun Phophalia replied 1 month ago.

Yes, the lack of medicine can be responsible for your symptoms of light headed and off balance. You may need to monitor your blood pressure and also you should go to a doctor today to fill the prescription.

You may also need to get an evaluation by the doctor. You may need an MRI.

Please feel free for your follow up questions.

I would be happy to assist you further, if you need any more information.

Thanks for using Just Answer.

Expert:  Dr. Arun Phophalia replied 1 month ago.
Was this information helpful to you? I would be glad to answer any further questions. It is privilege assisting you.Please let me know if you have further queries or unanswered questions.Please consider a positive 5 star rating if this interaction has been satisfactory, as this is the only way we experts are credited and compensated for the time and work. You are not charged again for giving a rating.The rating button is on the left upper side of this thread.Thank you.Wishing you all the very best in life.